# SDR ASAA2016041916471

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 6,108 hours, 2,021 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, NO IGNITION WITH IGNITOR SWITCH IN LEFT POSITION.  ACFT GROUNDED. PERFORMED FIM 74-21, TASK 806 INITIAL EVALUATION, NO RECENT FAULTS AND NOTHING IN FAULT HISTORY.  PERFORMED IGNITION SYS AUDIBLE TEST IAW AMM 74-00-00-750-801-F00, TEST IS GOOD ON BOTH LT AND RT IGNITERS.  STARTED ENGINE ON LT THEN ON RT IGNITION SYS ENGINE STARTS SUCCESSFUL.
